JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONSTRUCTION OF UNBOUNDED DIRICHLET FOR ON STANDARD FORMS OF VON NEUMANN ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONSTRUCTION OF UNBOUNDED DIRICHLET FOR ON STANDARD FORMS OF VON NEUMANN ALGEBRAS
Bahn, Chang-Soo; Ko, Chul-Ki;
  PDF(new window)
 Abstract
We extend the construction of Dirichlet forms and Markovian semigroups on standard forms of von Neumann algebra given in [13] to the case of unbounded operators satiated with the von Neumann algebra. We then apply our result to give Dirichlet forms associated to the momentum and position operators on quantum mechanical systems.
 Keywords
Dirichlet forms;unbounded operators;Markovian semigroups;standard forms of von Neumann algebras;
 Language
English
 Cited by
1.
A FAMILY OF QUANTUM MARKOV SEMIGROUPS,;;;

대한수학회논문집, 2005. vol.20. 4, pp.751-763 crossref(new window)
1.
Ergodic property of Markovian semigroups on standard forms of von Neumann algebras, Journal of Mathematical Physics, 2005, 46, 11, 113507  crossref(new windwow)
2.
Construction of a family of quantum Ornstein–Uhlenbeck semigroups, Journal of Mathematical Physics, 2004, 45, 2, 609  crossref(new windwow)
3.
Remarks on the decomposition of Dirichlet forms on standard forms of von Neumann algebras, Journal of Mathematical Physics, 2007, 48, 11, 113504  crossref(new windwow)
 References
1.
Pacific J. Math., 1974. vol.50. pp.309-354 crossref(new window)

2.
Dirichlet forms and symmetric Markovian semigroups on CCR Algebras with quasi-free states, 0000.

3.
Construction of symmetric Markovian semigroups on standard forms of Z₂-grcaded von Neumann Algebras, 0000.

4.
Operator algebras and quantum statistical mechanics, 2nd Edition, 0000.

5.
Comm. Math. Phys., 2000. vol.210. pp.85-105 crossref(new window)

6.
J. Funct. Anal., 1997. vol.147. pp.259-300 crossref(new window)

7.
Math. Z., 1992. vol.210. pp.379-411 crossref(new window)

8.
C. R. Acad. Sci. Paris. Ser. I Math., 1993. vol.317. pp.1053-1057

9.
Math. Z., 1995. vol.219. pp.590-608

10.
J. Funct. Anal., 1996. vol.135. pp.50-75 crossref(new window)

11.
Math. Phys. Electron. J., 1995. vol.1. pp.2;1-37

12.
Rev. Math. Phys., 1996. vol.8. pp.678-713

13.
Infin. Dimens. Anal. Quantum Probab. Relat. Top., 2000. vol.3. pp.1-14 crossref(new window)

14.
J. Korean Math. Soc., 1985. vol.1. pp.43-74

15.
J. Statist. Phys., 1994. vol.75. pp.215-239 crossref(new window)

16.
Methods of Modern Mathmatical Physics Ⅱ, 1979.

17.
Functional Integration and Quantum Physics, 1979.